Volume 1, Number 1, Contents

Viorel Barbu

Parabolic gradient equations on R

Patrick L. Combettes and Jean-Christophe Pesquet
Stochastic approximations and perturbations in forward-backward splitting for monotone operators

Gilles Godefroy
On norm attaining Lipschitz maps between Banach spaces

M. Ali Khan and Nobusumi Sagara
Maharam-types and Lyapunov's theorem for vector measures on locally convex spaces without control measures

Rieko Kubota, Wataru Takahashi and Yukio Takeuchi
Extensions of Browder's demiclosedness principle and Reich's lemma and their applications

Dany Leviatan and Igor A. Shevchuk
Jackson type estimates for piecewise q-monotone approximation, q≥ 3, are not valid

Martine Marion and Vitaly Volpert
Existence of pulses for a monotone reaction-diffusion system

Alexander J. Zaslavski
Structure of solutions of optimal control problems on large intervals: a survey of recent results

NEW January 2016

Yokohama Publishers

yokohama publishers